U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Why do I have random bruises on my legs

A 49-year-old member asked:
Dr. Hamidreza Sanatinia
Internal Medicine - Hematology & Oncology 27 years experience
Many reasons: May be bug bite, may be medication related, may be due to a blood problem that is causing easy bruising, it could also be due to a connective tissue p... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Herbert Duvivier
Hematology and Oncology 34 years experience
Many things: Bruising occurs when there is excess leakage of blood under the skin from broken blood vessels. Therefore problems such as fragile skin/blood vessels ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old male asked:
Dr. Stephen Southard
Internal Medicine 16 years experience
Possibly: If you haven't had any trauma to your legs, or don't take any medications that could lead to abnormal blood clotting like aspirin, Aleve, (naproxen) i... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Andrea Brand
Specializes in Family Medicine
Depends: If there is no history of trauma to explain the bruising, I would be concerned about the cause. Bruising is common after injury, but bruising without ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 28-year-old female asked:
Dr. Robert Uyeda
General Surgery 46 years experience
You might have: A blood coagulation disorder if you are not on any blood thinners. Have your doctor check you out with blood tests.
Created for people with ongoing healthcare needs but benefits everyone.
A 29-year-old member asked:
Dr. Ralph Morgan Lewis
Family Medicine 39 years experience
Bruising: Age? Supplements/foods like garlic, fish oil, gingko? Blood thinner like coumadin (warfarin)? Nsaids like aspirin, motrin, advil, aleve, feldene, etc?... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctoranswered
Endocrinology 52 years experience
Bruises: Not likely to be due to gabapentin but certainly needs urgent attention before things get worse. Start by going to the nearest Emergency facility.
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old female asked:
Dr. Weihong Pan
Neurology 32 years experience
Bleeding disorder: It is unlikely from gabapentin but more likely related to slow blood clotting, that could be dangerous particularly if it happens suddenly. I would go... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Although: Nausea ; even lightheadness/ dizziness may be explained by panic ; anxiety - i don't know how bruising of legs would fit in.
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Dr. Marwan Akasheh
Hematology and Oncology 40 years experience
Bruises: If the bruises are over your legs only this is consistent with itp immune thrombocytopenia purpura which means destruction of platelets 70-80% unknown... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 33-year-old female asked:
Dr. Michael Sparacino
Family Medicine 38 years experience
Get examined: This is never normal. See your doctor. He/she will listen to you, perform an examination, and possibly order tests to find out what's wrong.
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
Dr. Gurmukh Singh
Pathology 50 years experience
Need to examine: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership